# SDR SBBA20150501001

- Difficulty date: April 25, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N510KZ
- Make and model: Cessna 510
- Aircraft serial: 0251
- Aircraft time: 2,022 hours, 1,832 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: APTE304A250G
- Part serial: 7634366
- Condition: Defective
- Location: Zone 400
- Part time: 2,022 hours, 1,832 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

WHILE IN CRUISE FLIGHT THE LT ENG OIL PRESS INDICATIONS BEGAN TO FLUCTUATE ENOUGH TO TRIP THE MASTER WARNING SYS.  PILOT FOLLOWED AFM PROCEDURES & BROUGHT ENG TO IDLE.  THIS DID NOT HELP THE INDICATIONS, THE ENG WAS SHUT DOWN AS AN AFM REQUIREMENT.  TROUBLESHOOTING THE NEXT DAY REVEALED WEAR ON THE ELEC PINS AT THE OIL PRESS TRANSMITTER & ITS MATING PLUG.  THE SOCKETS ALSO SHOWED WEAR, PLATING LOSS.  MANUFACTURE TECH SUPPORT WAS CONTACTED FOR ASSISTANCE & WAS AWARE OF THIS CONDITION IN THE FLEET & SUGGESTED REPLACING THE TRANSMITTER & PLUG TO AN UPGRADED DESIGN.  THE NEW PLUG IS THREADED ON VERSUS A 1/2 TURN TWIST LOCK STYLE.  THE REPAIR WAS PERFORMED ON BOTH LT & RT ENGS.  THIS SEEMS TO HAVE SOLVED THE ISSUE.  IT SEEMS THE MOUNTING LOCATION OF THE SENSOR WHICH IS ON THE FRONT LIP OF THE ENG FAN CASE SUBJECTS THE UNIT TO HIGH SPEED FAN VIBRATIONS.  THIS CAUSES FRETTING, WEAR, TO OCCUR BETWEEN THE PINS & SOCKETS THAT PROVIDE ELEC SIGNAL TO THE EICAS SYS.  EVENTUALLY THE WEAR IS ENOUGH TO COMPROMISE ELEC CONTACT THUS RESULTING IN FLUCTUATING ENG OIL PRESS INDICATIONS.
